# SDR DALA2019051703057

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 80,780 hours, 36,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 683, L/P 1077765) INITIAL INSPECTION: CORROSION ON INTERCOSTAL BETWEEN STA 740 AND 760 AND STRINGERS 28 AND 29R. FWD CARGO COMP. (CCD). SUMMARY: OF NRC 00158 (CORROSION LEVEL 2) INTERCOSTAL AT STA 740 TO 760 BTW STRINGERS 28R TO 29R WAS REPLACED PER SRM 53-30-04 AND SRM 51-40-02 PAR.4 AND 7.
